# SDR A6WA201240517

- Difficulty date: April 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SIDE FS 280 HAS DAMAGE FROM COMPARTMENT DOOR MAKING CONTACT WHEN OPENED IAW REO 601R-53-11-1727, REV E.
